Portugaliæ Mathematica   EMIS ELibM Electronic Journals

Vol. 51, No. 2, 1994 · Contents

Journal Home

All Journals

ELibM Home



G.U. Garba:
On the Nilpotent Rank of Partial Transformation Semigroups

Athanasios Kyriazis:
Infinite $\A$-tensor Product Algebras

G.U. Garba:
On the Idempotent Ranks of Certain Semigroups of Order-Preserving Transformations

Fernando Tuccillo:
On a Class of Groups with Lagrangian Factor Groups

Daniel Crespin:
Hahn-Banach Theorem Implies Riesz Theorem

Anna Maria Micheletti and Angela Pistoia:
A Multiplicity Result for a Class of Superlinear Elliptic Problems

L. Ben Yakoub:
Sur un Théorème de P.E. Schupp

Xiaolong Lou:
On $\tilde{\rho}$-Separability in Skew Polynomial Rings

E. Machtyngier and E. Zuazua:
Stabilization of the Schrödinger Equation

Walter Frattarolo:
A Hadamard Type Theorem for the Static Space-Time

P.K. Pavlakos and I.G. Stratis:
Periodic Solutions to Retarded and Partial Functional Differential Equations

C.O.R. Sarrico:
Some Distributional Products with Relativistic Invariance

D. Huylebrouck:
Diagonal and Von Neumann Regular Matrices Over a Dedekind Domain

John Fountain and Gracinda M.S. Gomes:
Proper Left Type-$A$ Covers

Publication date for this issue: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition